# SDR MALA010577

- Difficulty date: July 19, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Engine: CT75A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Connector
- Part number: 162VPP11
- Condition: Shorted
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

On Flight #3243, in route to MSP from CWA Right Tailpipe light came on about 30-40 miles out from MSP, crew was in the clear with no precipitation. Shutdown Engine.  About 5-10 minutes after Shutdown Right Engine, Left Engine Low Engine Oil pressure light came on. Other indications looked normal.  Crew elected to restart right Engine.  No Tailpipe hot after restart, During previous morning start Left Engine was very slow and Oil bypass light stayed on about four minutes.  Maintenance Removed and replaced 162VP-P11 connector that was found shorted internally. Maintenance replaced Oil Filter, drained power unit oil and replenished, removed carbon from B Sump, and Delta P Ref tube.  Removed and replaced Oil Pressu
